MAUDE Adverse Event Report: A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 08P1934
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated magnesium result generated on the alinity c processing module (b)(4) for one sample.On (b)(6) 2021 sid (b)(6) initial result on (b)(4) (lot 82496un21) = 0.66 mmol/l, repeat = 0.51 mmol/l, repeats on (b)(4) = 0.51 mmol/l and 0.50 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity c magnesium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lots 28011ud00 and 82496un21 and the complaint issue.The overall performance of alinity c magnesium was reviewed using field data from customers worldwide and suggests that the product is performing acceptably.Also review of the data associated with reagent lots 28011ud00 and 82496un21, indicates the patient median is within the established limits.Therefore, no unusual reagent lot performance was identified with reagent lots 28011ud00 and 82496un21.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the alinity c magnesium reagent for lots 28011ud00 and 82496un21 was identified.Updated section g1 for updated contact information.Updated section b5 to include clarifiying information about lot numbers.Updated section d4 as catalog no changed from 08p19-34 to 08p19-30.
 
Event or Problem Description
The customer observed a falsely elevated magnesium result generated on the alinity c processing module for one sample.The following data was provided (b)(6) 2021: sid (b)(6) initial result = 0.5 mmol/l on ac03519, repeat on ac03518 (lot 28011ud00) = 1.2 mmol/l.Additional data was provided by the customer: the customer observed a falsely elevated magnesium result generated on the alinity c processing module (ac03518) for an additional sample.(b)(6) 2021: sid (b)(6) initial result on ac03518 (lot 82496un21) = 0.66 mmol/l, repeat = 0.51 mmol/l, repeats on ac03678 = 0.51 mmol/l and 0.50 mmol/l no impact to patient management was reported.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key13201037
Report Number3005094123-2022-00010
Device Sequence Number5861332
Product Code JGJ
UDI-Device Identifier00380740176532
UDI-Public00380740176532
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2022
Device Model Number08P1934
Device Catalogue Number08P19-30
Device Lot Number82496UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date01/09/2022
Supplement Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C MAG (3600T), 08P19-34, 28011UD00; ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown